# SDR ASAA2018070325270

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 41,435 hours, 12,326 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PRE FLIGHT FO NAV DISPLAY REPEATEDLY SHOWS "VTK" INTERMITTENTLY. GROUNDED - YES. RECYCLED POWER. REALIGNED ADIRU'S AND PERFORMED GROUND OPS CHECK PER AMM 34-61-00, NO FAULTS INDICATED. NO HISTORY IN LAST 30 DAYS.
